# SDR UALA2011050502210

- Difficulty date: May 5, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 43,660 hours, 17,208 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ASSIST BOTTLE PRESSURE LOW.  SERVICED ASSIST BOTTLE.
